MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BNDG,ANTIBAC,VARIETY PACK,50CT

Medline Industries, LP MEDLINE; BNDG,ANTIBAC,VARIETY PACK,50CT
Catalog Number CURIM1850V1
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Skin Tears (2516)
Date of Event 12/05/2024
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
BNDG,ANTIBAC,VARIETY PACK,50CT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50840533
Report Number1417592-2026-46163
Device Sequence Number15940066
Product Code FRO
UDI-Device Identifier00193489023421
UDI-Public00193489023421
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113583
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCURIM1850V1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown